# SDR QXEA200400006

- Difficulty date: January 9, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 5,632 hours, 4,301 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: C16258AA
- Part serial: 00234
- Condition: Damaged
- Location: Aoa
- Part time: 5,632 hours, 4,301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2422 - AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE CREW RECEIVED A STALL FAIL CAUTION MESSAGE.  THE STICK SHAKER ACTIVATED WELL ABOVE APPROXIMATE STALL SPEED RANGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE DAMAGED RIGHT ANGLE OF ATTACK VANE.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
